# SDR SWAA2021011440214

- Difficulty date: January 7, 2021
- Submitted: January 14, 2021
- Operation: Air carrier
- Aircraft: N7715E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33921
- Aircraft time: 51,070 hours, 26,608 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN LT SEATROW 6 ABC; 9 ABC; 12 ABC AND RT 8 DEF OVERHEAD BIN EMERGENCY LIGHTS INOPERABLE.  REMOVED AND REPLACED BATTERY PACK FOR EMERGENCY LIGHTS AT ROW 6 ABC; 9ABC; 12ABC AND PERFORMED OPERATIONS CHECK, AS PER B737 AMM 33-51-06-960-805.  TEST FOUND NORMAL.
